Community Issues List SCETV-HD January - March 2020

EDUCATION

Series Title: Palmetto Scene #2004

Episode:

Airdate: 2/20/2020 Time: 8:00pm

Length: 30 minutes

Description: SC Gov. School for Math & Science: SC Children's

Museums; Education Through Jazz; Univ of Possibilities.

Series Title: Carolina Stories

Episode: Beyond Barbados: The Carolina Connection

Airdate: 2/23/2020 Time: 7:00pm

Length: 60 minutes

Description: The settlement of Charles Towne that would grow

into the colony of South Carolina owes its origins and success to a tiny island in the West Indies that most of us know nothing about. Yet, over 7 million Americans can trace their roots directly to this Caribbean paradise.

Series Title: Carolina Classrooms

Episode: School Climate Airdate: 2/26/2020 Time: 7:00pm

Length: 30 minutes

Description: Exploring ways South Carolina schools are creating

safe, supportive learning environments for all students.

Series Title: At-Home Learning #101

Episode:

Airdate: 3/24/2019 Time: 1:00pm

Length: 3 hours

Description: Block includes: History in a Nutshell; 1918 Flu

Epidemic in SC, Reconstruction 360: The Impact of

Reconstruction on Children; Carolina Classrooms: Q&A w/Dr. Henry Louis Gates Jr.; South Carolina A-Z, Carolina Classrooms Workforce Panel Discussion; Biofuel Industry

overview

Series Title: At-Home Learning #102

Episode:

Airdate: 3/25/2019 Time: 1:00pm

Length: 3 hours

Description: Block includes: Over Here: The Homefront During

WWI; Beyond Barbados: The Carolina Connection; Ask an

Author series

Series Title: At-Home Learning #103

Episode:

Airdate: 3/26/2019 Time: 1:00pm

Length: 3 hours

Description: Block includes: Between the Waters; Charlies Place;

Riverbanks Zoo Roundup: Ecoadventure w/Phillipe Costeau; Riverbanks Zoo Roundup: Animal Survival tactics; Science Experiments; A True Likeness: Richard Roberts' Legacy;

Women/Vision SC

Series Title: At-Home Learning #104

Episode:

Airdate: 3/31/2019 Time: 1:00pm

Length: 3 hours

Description: Block include: Southern Campaign of the American

Revolution, They Were Here, Georgia O'Keeffe, Women

Vision SC

MINORITY ISSUES

Series Title: EVA: A-7093

Episode:

Airdate: 1/02/2020 Time: 8:30pm

Length: 90 minutes

Description: The incredible story of an Auschwitz survivor's

journey to forgiveness and healing is showcased.

Series Title: Justice in Chester

Episode:

Airdate: 1/05/2020 Time: 5:30pm

Length: 30 minutes

Description: Residents organized to stop the permitting of waste

treatment facilities in Chester, Pennsylvania.

Series Title: Dave Chappelle: The Mark Twain Prize

Episode:

Airdate: 1/07/2020 Time: 9:00pm

Length: 90 minutes

Description: The 22nd annual Mark Twain Prize for American

Humor is presented to comedian Dave Chappelle.

Series Title: Martin Luther King, Jr. Celebration Concert with The

Cleveland Orchestra

Episode:

Airdate: 1/19/2020 Time: 7:00pm

Length: 60 minutes

Description: The Cleveland Orchestra performs in honor of the

50th anniversary of Dr. King's assassination.

Series Title: Palmetto Scene #2002

Episode:

Airdate: 2/06/2020 Time: 8:00pm

Length: 30 minutes

Description: African American History Month Kickoff Gullah

Geechee Bible; Porgy & Bess Doc; Cecil Williams Museum;

Freewoods Farm

Series Title: American Forest with Chuck Leavell #103

Episode:

Airdate: 2/06/2020 Time: 9:00pm

Length: 30 minutes

Description: Personal stories of family land are shared by African-

American tree farmers in South Carolina.

Series Title: Carolina Stories Episode: A True Likeness

Airdate: 2/06/2020 Time: 9:30pm

Length: 30 minutes

Description: Rediscovered 1920's African-American photographer

Richard Samuel Roberts from South Carolina.

Series Title: Carolina Stories

Episode: Dizzy Gillespie: From the Be to the Bop

Airdate: 2/20/2020

Time: 8:30pm

Length: 30 minutes

Description: South Carolinian jazz musicians explore the legacy of

native son John Birks "Dizzy" Gillespie with biographer Dr.

Al Fraser.

Series Title: Carolina Stories Episode: Charlie's Place Airdate: 2/27/2020 Time: 8:30pm

Length: 30 minutes

Description: The story of an African American nightclub in Myrtle

Beach, South Carolina that was a significant stop on the

Chitlin Circuit in the segregated South.

Series Title: Return: Native American Women Reclaim Foodways For

Health and Spirit

Episode:

Airdate: 3/22/2020 Time: 6:00pm

Length: 30 minutes

Description: Discover how ancestral food sources can strengthen

cultural ties to each other and to one's heritage.

Series Title: Same God

Episode:

Airdate: 3/22/2020 Time: 6:30pm

Length: 90 minutes

Description: A Christian college professor wore a hijab in solidarity

with Muslim women, creating a firestorm.

Series Title: East Lake Meadows: A Public Housing Story

Episode:

Airdate: 3/29/2020 Time: 9:00pm

Length: 120 minutes

Description: The history of East Lake Meadows, a former public

housing community in Atlanta, is highlighted.

WOMEN

Series Title: Alice Waters: American Masters

Episode:

Airdate: 1/09/2020 Time: 8:30pm Length: 60 min

Description: This Berkeley hippie turned her give for food into

consciousness about the environment & nutrition.

Series Title: Julia Child: American Masters

Episode:

Airdate: 1/16/2020 Time: 8:30pm Length: 60 min

Description: The chef's life and legacy are fondly remembered

and celebrated, with never seen photos.

Series Title: Palmetto Scene # 2006

Episode:

Airdate: 3/19/2020 Time: 8:00pm

Length: 30 minutes

Description: Women of Impact. Features women who are making

a mark in SC.

Series Title: Palmetto Scene #2007

Episode:

Airdate: 3/26/2020 Time: 8:00pm

Length: 30 minutes

Description: Interesting jobs and businesses in SC.

Series Title: Anne Morgan's War

Episode:

Airdate: 3/26/2020 Time: 9:00pm

Length: 60 min

Description: American heiress Anne Morgan helped rebuild

Picardy, a region in northern France, after World War I.

Series Title: World of Julia Peterkin: Cheating The Stillness

Episode:

Airdate: 3/26/2020 Time: 10:00pm

Length: 60 minutes

Description: South Carolina plantation mistress wins Pulitzer for

her portrayal of African Americans.

Series Title: Carolina Stories

Episode: Georgia O'Keeffe: A Woman on Paper

Airdate: 3/29/2020

Time: 6:00pm

Length: 30 minutes

Description: Georgia O'Keeffe's time as an instructor at South

Carolina's Columbia College in the fall of 1915 and spring

of 1916.

Series Title: Marian McPartland: First Lady of Jazz

Episode:

Airdate: 3/29/2020 Time: 6:30pm

Length: 30 minutes

Description: British pianist enamored of jazz becomes beloved

NPR radio host whose weekly interviews and duets

chronicle decades of contemporary jazz.

Series Title: Summoned Frances Perkins and the General Welfare

Episode:

Airdate: 3/29/2020 Time: 7:00pm

Length: 60 minutes

Description: The life of Frances Perkins, the first woman

appointed to a U.S. Presidential cabinet, is explored.

Series Title: Call The Midwife

Episode:

Airdate: 3/29/2020 Time: 8:00pm

Length: 60 minutes

Description: This moving, intimate, funny and true-to-life series,

based on the best-selling memoirs of the late Jennifer Worth, tells colorful stories of midwifery and families in

London's East End in the 1950s.

GOVERNMENT/POLITICS

Series Title: This Week in South Carolina (weekly Friday night)

Episode:

Airdate: 1/10/2020 - 3/27/2020

Time: 7:30pm

Length: 30 minutes

Description: Newsmakers and policymakers in studio with host

Charles Bierbauer.

Series Title: State of the State

Episode: Governor Henry McMaster

Airdate: 1/22/2020

Time: 7:00pm

Length: 90 minutes

Description: Live coverage of Governor Henry McMaster's State of

the State address, from Columbia, SC.

Series Title: Iowa Caucuses: PBS Newshour: Vote 2020

Episode:

Airdate: 2/03/2020 Time: 11:00pm

Length: 30 minutes

Description: Coverage of the 2020 lowa caucuses.

Series Title: PBS Newshour

Episode: State of the Union Address - President Donald J. Trump

Airdate: 2/04/2020 Time: 9:00pm

Length: 2 hours

Description: Coverage of the State of the Union address and

Democratic response.

Series Title: New Hampshire Primary: PBS Newshour: Vote 2020

Episode:

Airdate: 2/11/2020 Time: 11:00pm

Length: 30 minutes

Description: Coverage of the 2020 New Hampshire primary.

Series Title: Election 2020: SC Democratic Primary

Episode:

Airdate: 2/29/2020 Time: 8:00pm Length: 90 min

Description: Results from the 2020 Democratic Primary

Series Title: Super Tuesday: PBS Newshour: Vote 2020

Episode:

Airdate: 3/03/2020 Time: 11:00pm Length: 30 min

Description: Coverage of Super Tuesday 2020.

Series Title: Governor's Press Conference

Episode:

Airdate: 3/17/2020

Time: 4:30pm

Length: 60 min

Description: Briefing of COVID19 in SC

Series Title: Governor's Press Conference

Episode:

Airdate: 3/19/2020 Time: 5:00pm Length: 60 min

Description: Briefing of COVID19 in SC

Series Title: Governor's Press Conference

Episode:

Airdate: 3/23/2020 Time: 5:00pm Length: 60 min

Description: Briefing of COVID19 in SC

Series Title: Confronting Coronavirus: A PBS Newshour Special

Episode:

Airdate: 3/23/2020 Time: 7:00pm

Length: 60 min

Description: Judy Woodruff hosts a special focusing on health

precautions for individuals and the public-at-large.

Series Title: Governor's Press Conference

Episode:

Airdate: 3/26/2020 Time: 4:30pm Length: 40 min

Description: Briefing of COVID19 in SC

Series Title: Governor's Press Conference

Episode:

Airdate: 3/27/2020 Time: 4:30pm

Length: 35 min

Description: Briefing of COVID19 in SC

Series Title: Governor's Press Conference

Episode:

Airdate: 3/31/2020 Time: 4:15pm Length: 51 min

Lengui.

Description: Briefing of COVID19 in SC

PUBLIC INTEREST

Series Title: Cyber-Seniors

Episode:

Airdate: 1/05/2020 Time: 7:00pm

Length: 60 minutes

Description: Senior citizens take their first steps into cyber-space

under the tutelage of teenage mentors.

Series Title: Making It Grow

Episode:

Airdate: Tuesdays - 1/07/20 - 3/30/20

Time: 7:00pm

Length: 60 minutes

Description: Host Amanda McNulty and Clemson Extension Agents

answer viewers' gardening questions, demonstrate planting techniques, and visit horticultural hot spots.

Series Title: James Beard: American Masters

Episode:

Airdate: 1/23/2020 Time: 8:30pm Length: 60 min

Description: Experience a century of food through the life of

iconic American chef James Beard.

Series Title: Jacques Pepin: American Masters

Episode:

Airdate: 1/30/2020 Time: 8:30pm Length: 60 min

Description: lacgues Pepin elevated essential kitchen techniques

to an art form to become a beloved food icon.

Series Title: Palmetto Scene #2001

Episode:

Airdate: 1/30/2020 Time: 7:30pm

Length: 30 minutes

Description: New Year, New You: Females Fit for Business, Aerial

Aerobics, Goat Yoga, Tele-nutrition and Palmetto Post

card/Our town - Greenwood

Series Title: Palmetto Scene #2003

Episode:

Airdate: 2/13/2020 Time: 8:00pm

Length: 30 minutes

Description: Places of interest in South Carolina

Great Upstate Escapes (parks); Vereen Gardens; Botany Bay; Lake City

Cross.

Series Title: Parkland Healing A Community

Episode:

Airdate: 2/16/2020 Time: 7:00pm

Length: 60 minutes

Description: After a mass school shooting in Parkland, Florida, the

community works together for positive change.

Series Title: Palmetto Scene #2005

Episode:

Airdate: 2/27/2020 Time: 8:00pm

Length: 30 minutes

Description: Unique Hobbyist & Collectors in SC

South Carolina Channel/ETV World

EDUCATION

Series Title: Palmetto Scene #2004

Airdate: 2/20 (SCC), 2/23 & 2/25 (ETVW)

Time: 8:30pm, 4:00pm, 6:30pm

Length: 30 minutes

Description: Unique Educational Experiences - SC Gov. School for

Math & Science: SC Children's Museums; Education

Through Jazz; Univ of Possibilities.

Series Title: Carolina Classrooms #405

Episode Title: School Climate
Airdate: 2/27 (SCC), 3/2 (ETVW)
Time: 10:00pm, 10:00am
Length: 30 minutes

Description: Exploring ways South Carolina schools are creating

safe, supportive learning environments for all students.

Program Title: Some Kind of Spark

Airdate: 3/22 (SCC) Time: 7:00pm

Length: 90 minutes

Description: Inner-city kids embark on the life-changing

experience of studying at the Juilliard School of Music.

Program Title: Big Voice Airdate: 3/29 (SCC) Time: 8:00pm

Length: 60 minutes

Description: A demanding Santa Monica high school choir director

pushes his students to achieve artistry.

MINORITY/ETHNIC ISSUES

Program Title: Martin Luther King, Jr. Celebration Concert with The

Cleveland Orchestra

Airdate: 1/19 (SCC), 1/21 (ETVW)

Time: 9:00pm, 8:00am Length: 60 minutes

Description: The Cleveland Orchestra performs in honor of the

50th anniversary of Dr. King's assassination.

Series Title: Carolina Stories #509

Episode Title: Born to Rebel, Driven to Excel

Airdate: 1/20 (SCC) Time: 8:00pm

Length: 30 minutes

Description: South Carolinian Benjamin Mays rises against the

tide of prejudice to become Morehouse College President, head of Atlanta's desegregation effort, and mentor to

Martin Luther King, Jr.

Series Title: Carolina Stories #502

Episode Title: Jail No Bail

Airdate: 1/20 (SCC) Time: 8:30pm

Length: 30 minutes

Description: Black students in Rock Hill, SC use a new strategy

when arrested for demanding lunch counter service in

1961.

Program Title: With Infinite Hope: MLK and the Civil Rights

Movement

Airdate: 1/21 (ETVW) Time: 6:00am

Length: 60 minutes

Description: A look back at the life, leadership and legacy of The

Reverend Dr. Martin Luther King, Jr.

Program Title: Voting Matters

Airdate: 1/21 (ETVW) Time: 7:30am

Length: 30 minutes

Description: A dynamic woman fights on the ground and in the

courtroom to protect the Voting Rights Act of 1965.

Program Title: Long Shadow

Airdate: 2/3 (SCC) Time: 8:00pm

Length: 60 minutes

Description: A look at the history of anti-black racism in America

traces the imposition of white privilege.

Series Title: Palmetto Scene #2002

Airdate: 2/6 (SCC), 2/9 & 2/11 (ETVW) Time: 8:30pm, 4:00pm, 6:30pm

Length: 30 minutes

Description: African American History Month Kickoff - Gullah

Geechee Bible; Porgy & Bess Doc; Cecil Williams Museum;

Freewoods Farm.

Series Title: AfroPop: The Ultimate Cultural Exchange

Airdate: 2/7 - 3/6 (ETVW)

Time: 5:00am

Length: 60/90 minutes

Description: AFROPOP: THE ULTIMATE CULTURAL EXCHANGE, the

innovative documentary series on contemporary life, art

and pop culture in the African Diaspora.

Series Title: Southern Lens #202

Episode Title: February One, The Story of the Greensboro Four

Airdate: 2/17 (SCC) Time: 8:00pm

Length: 60 minutes

Description: A volatile winter in Greensboro not only challenged

public accommodation laws in North Carolina, but served

as a blueprint for the nation.

Series Title: Southern Lens #310

Episode Title: Long Walk to Freedom

Airdate: 2/17 (SCC) Time: 9:00pm

Length: 30 minutes

Description: How 12 ordinary people from different racial and

economic backgrounds came to protest racial inequality,

segregation and discrimination in the 60s.

Series Title: Southern Lens #410

Episode Title: Lessons from the Lunch Counter

Airdate: 2/24 (SCC) Time: 8:00pm

Length: 60 minutes

Description: In 1960, African-American college students in South

Carolina hold sit-ins at white-only lunch counters in Greenville and Rock Hill, gaining national attention.

Series Title: Southern Lens #509

Episode Title: Strength from Selma

Airdate: 2/24 (SCC) Time: 9:00pm

Length: 60 minutes

Description: Bloody confrontation dramatizes the need for new

laws. Interviews include U.S. Congressman John Lewis, and

retired police chief Jim Clark.

CULTURAL/ARTS

Series Title: Live from Lincoln Center #4406

Episode Title: N. Y. Philharmonic: Celebrating Sondheim

Airdate: 1/5 (SCC) Time: 9:00pm

Length: 90 minutes

Description: The New York Philharmonic and Katrina Lenk

celebrate the orchestral music of Stephen Sondheim.

Series Title: Great Performances at the Met #1401

Episode Title: Manon Airdate: 1/12 (SCC) Time: 9:00pm

Length: 3 hours

Description: Great Performances at The Met delights audiences

with productions featuring the world's leading stars of

opera.

Series Title: Variety Studio: Actors On Actors

Airdate: 1/20 and 1/27 (SCC)
Time: 11:00pm & 11:30pm
Length: 30 minutes

Description: Variety and PBS SoCal take you inside the biggest

Hollywood films of the past year through candid

conversations with today's hottest actors.

Series Title: Great Performances at the Met #1402

Episode Title: Madame Butterfly

Airdate: 2/9 (SCC) Time: 9:00pm

Length: 2.5 hours

Description: Great Performances at The Met delights audiences

with productions featuring the world's leading stars of

opera.

Series Title: Southern Lens #817

Episode Title: Mac Arnold's Return to the Blues by Stan Woodward

Airdate: 3/30 (SCC) Time: 8:30pm

Length: 90 minutes

Description: Muddy Waters Chicago Blues Band bassist Mac

Arnold was farming in South Carolina when a young musician encouraged him to return to performing.

PUBLIC INTEREST

Series Title: Carolina Business Review

Airdate: Thursdays (SCC), Wednesdays & Fridays (ETVW)

Time: 9:30pm, 5:00pm, 6:00pm

Length: 30 minutes

Description: Carolina Business Review is the longest running and

most widely watched syndicated program on business and industry in the Carolinas. CBR provides in-depth analysis of the week's business highlights through conversations with CEOs and business, political and academic leaders in North

and South Carolina. Topics addressed include general business indicators, the economy of North and South Carolina, the financial market, and corporate and real

estate development.

Program Title: Rick Steves Hunger and Hope: Lessons from Ethiopia

and Guatemala

Airdate: 2/8 (ETVW) Time: 12:00pm

Length: 60 minutes

Description: Rick meets struggling farmers in Ethiopia and

Guatemala and explores solutions to decrease hunger.

Program Title: Parkland: Healing A Community and a Nation

Airdate: 2/10 (SCC) Time: 8:00pm

Length: 60 minutes

Description: After a mass school shooting in Parkland, Florida, the

community works together for positive change.

Series Title: Palmetto Scene #2003

Airdate: 2/13 (SCC), 2/16 & 2/18 (ETVW)

Time: 8:30pm, 4:00pm, 6:30pm

Length: 30 minutes

Description: Places of interest in South Carolina - Great Upstate

Escapes (parks); Vereen Gardens; Botany Bay; Lake City

Cross.

Series Title: Palmetto Scene #2005 Airdate: 2/27 (SCC), 3/3 (ETVW)

Time: 8:30pm, 6:30pm Length: 30 minutes

Description: Unique Hobbyist & Collectors in SC.

Series Title: Palmetto Scene #2007

Airdate: 3/26 (SCC), 3/29 & 3/31 (ETVW)

Time: 8:30pm, 4:00pm, 6:30pm

Length: 30 minutes

Description: Interesting jobs and businesses in SC.

HEALTH/HEALTHCARE/SCIENCE

Program Title: Waking Up to Wildfires

Airdate: 1/2 (ETVW) Time: 12:00pm

Length: 30 minutes

Description: Researchers study the effects of fire-related

exposures on physical and mental health.

Series Title: Your Health: A Sacred Matter

Airdate: 1/1 & 1/8 (ETVW)

Time: 1:00pm

Length: 60 minutes

Description: YOUR HEALTH: A SACRED MATTER explores how

religion, spirituality and health care interrelate.

Program Title: Project Echo: A Democracy of Knowledge

Airdate: 1/7 (ETVW) Time: 12:00pm

Length: 60 minutes

Description: A health initiative developed to meet the challenge

of an epidemic of hepatitis C is examined.

Program Title: Going the Distance: Journeys of Recovery

Airdate: 1/8 (ETVW) Time: 1:00pm

Length: 60 minutes

Description: Four survivors of traumatic brain injury reveal their

personal stories and share their experiences.

Program Title: Forever Young - Baby Boomers

Airdate: 1/15 (ETVW) Time: 7:30am

Length: 30 minutes

Description: The medical and social challenges facing the baby

boomer generation are examined.

Series Title: Palmetto Scene #2001 Airdate: 1/30 (SCC), 2/4 (ETVW)

Time: 8:00pm, 6:30pm Length: 30 minutes Description: New Year, New You: Females Fit for Business, Aerial

Aerobics, Goat Yoga, Tele-nutrition and Palmetto Post

card/Our town - Greenwood.

Program Title: Confronting Coronavirus: A PBS Newshour Special

Airdate: 3/19, 3/25, 3/26 (ETVW) Time: 11:00pm, 1:00pm, 2:00pm

Length: 60 minutes

Description: Judy Woodruff hosts a special focusing on health

precautions for individuals and the public-at-large.

Program Title: Not-Dying Girl

Airdate: 3/31 (ETVW)
Time: 12:30pm

Length: 30 minutes

Description: Discover the emotional story of Lauren McCullough, a

star high school athlete who was diagnosed with Ewing's Sarcoma and spent her time spreading awareness about the cancer and completing inspiring bucket-list items.

GOVERNMENT/POLITICS

Series Title: This Week in South Carolina

Airdate: Tuesdays & Fridays (ETVW), Thursdays (SCC) Time: 6:00pm & 5:00pm, 8:30pm (8pm starting 2/6)

Length: 30 minutes

Description: Newsmakers and policymakers in studio with host

Gavin Jackson.

Series Title: State House Today

Airdate: Tuesdays, Wednesdays & Thursdays beginning 1/14

(ETVW)

Time: 12:00p, 10:00am, 10:00am

Length: various

Description: Live Senate and House sessions and special reports

from the South Carolina State House Tuesdays-Thursdays

during the legislative session.

Series Title: PBS Newshour Special Coverage: The Senate Impeachment

Trial

Airdate: 1/21 - 2/5 (ETVW)

Time: various

Length: various

Program Title: State of the State 2020 Airdate: 1/23 (SCC), 1/24 (ETVW).

Time: 9:00pm, 10:30am Length: 90 minutes

Description: Governor Henry McMaster's 2020 State of the State

Address, delivered to the SC legislature from the State

House. Live: 1/22/20 at 7pm.

Program Title: PBS Newshour: State of the Union 2020

Airdate: 2/4 (ETVW).
Time: 9:00pm
Length: 2 hours

Description: PBS NEWSHOUR's live coverage of President Trump's

State of the Union Address.

Series Title: A More or Less Perfect Union, A Personal Exploration by

Judge Douglas Ginsburg

Airdate: 2/4, 2/11 & 2/18 (ETVW)

Time: 7:00am

Length: 60 minutes

Description: Constitutional expert Douglas H. Ginsburg reveals his

perspectives as well as those of historically disadvantaged Americans, direct descendants of those involved in pivotal civil rights cases, historians, business owners, judges and

other Americans.

Program Title: The Democracy Rebellion: A Reporter's Notebook

with Hedrick Smith

Airdate: 2/11, 3/18 (ETVW)
Time: 8:00am, 12:00pm
Length: 60 minutes

Description: Journalist Hedrick Smith travels the country looking

for positive stories of democratic reform.

NATURE/ENVIRONMENT

Series Title: Making It Grow

Airdate: Tuesdays, Saturdays (SCC)

Time: 8:00pm, 5:00pm Length: 60 minutes

Description: Host Amanda McNulty and Clemson Extension Agents

answer viewers' gardening questions, demonstrate planting techniques, and visit horticultural hot spots.

Program Title: Being The Change: A New Kind of Climate

Documentary

Airdate: 1/9 (ETVW) Time: 7:00am Length: 60 minutes

Description: Climate scientist Dr. Peter Kalmus shows how a

reduction in fossil fuel use can make us happier.

Program Title: Ozone Hole: How We Saved the Planet

Airdate: 1/11 (ETVW) Time: 1:00pm

Length: 60 minutes

Description: The story of the hole in the ozone layer and how the

world came together to fix it is chronicled.

Series Title: America's Forests with Chuck Leavell #103

Airdate: 2/11 (SCC) Time: 9:30pm

Length: 30 minutes

Description: Personal stories of family land are shared by African-

American tree farmers in South Carolina.

Program Title: 20 Miles a Glass

Airdate: 3/26 (ETVW) Time: 7:30am

Length: 30 minutes

Description: Wisdom Spring works with high schools to bring

clean drinking water to rural areas around the world.

MILITARY/VETERANS

Series Title: Fishing Behind the Lines

Airdate: Saturdays (SCC)

Time: 6:00pm

Length: 30 minutes

Description: Fishing Behind the Lines with Don Meissner is a 13-

part series designed to be a fishing show concentrating on the perspective of a serviceman or woman. Each week will highlight a day of fishing with an active duty or retired soldier, focusing on rehabilitative recreation through

fishing, and the soldier's experiences.

Program Title: Fighting On Both Fronts: The Story of the 370th

Airdate: 1/8 (ETVW) Time: 6:30am

Length: 30 minutes

Description: A unit of African American soldiers from Illinois that

fought during World War I is highlighted.

Program Title: War Birds: Diary of An Unknown Aviator

Airdate: 1/27 (SCC) Time: 9:00pm

Length: 60 minutes

Description: This documentary based on the 1926 novel provides

focuses on the profligate lifestyle of pilots.

Program Title: Soldier On: Life After Deployment

Airdate: 3/31 (ETVW) Time: 5:30am

Length: 60 minutes

Description: Three women confront the challenges of readjusting

to civilian life after their military service.

HISTORY/RELIGION

Program Title: Ring People

Airdate: 1/5 (ETVW) Time: 2:00pm

Length: 30 minutes

Description: Scientists discover the ancient South Carolinians who

built monumental rings of shell.

Program Title: Sacred Spaces of the Charleston Lowcountry

Airdate: 1/5 (ETVW) Time: 2:30pm

Length: 90 minutes

Description: Harlan Greene, author and Charleston historian,

offers commentary on historical places in the lowcountry

with spiritual significance.

Program Title: Promise to My Father

Airdate: 1/22 (ETVW) Time: 6:00am

Length: 60 minutes

Description: Holocaust survivor Israel Arbeiter returns to Europe

to tour concentration camps and memorials.

Program Title: No Asylum: The Untold Chapter of Anne Frank's Story

Airdate: 1/22 (ETVW) Time: 7:00am

Length: 60 minutes

Description: Letters made by Anne Frank's father Otto highlight

his struggles to obtain visas to save his family.

Program Title: Guru Nanak: The Founder of Sikhism

Airdate: 2/25 (ETVW)

Time: 7:30am

Length: 90 minutes

Description: The life story of the 15th century teacher and activist

from Punjab, India who founded the Sikh faith.

RECREATION/LEISURE

Series Title: Priscilla's Yoga Stretches

Airdate: Weekdays (ETVW)

Time: 9:00am

Length: 30 minutes

Description: "Priscilla's Yoga Stretches" is a series of 130

programs designed to teach the "building blocks" of yoga

exercise, taught by Priscilla Patrick.

Series Title: Sit and Be Fit

Airdate: Weekdays & Sundays (ETVW)

Time: 9:30am, 10:30am Length: 30 minutes

Description: SIT AND BE FIT is a popular exercise series designed

to make exercise fun, easy and safe for people of all ages.

Programs focus on therapeutic exercises that make everyday activities easier to perform, including core strengthening, balance work, stretching and relaxation.

Series Title: Yoga In Practice

Airdate: Weekdays, weekends (ETVW) Time: 3:00pm, 9:00am & 9:30am

Length: 30 minutes

Description: Yoga in Practice is a 13-part series led by master

instructor Stacey Millner-Collins. The program is designed to teach the foundations of yoga to the at-home student, and to encourage a daily yoga practice that is more than

simply physical exercise.

Series Title: Classical Stretch Airdate: Weekdays (ETVW)

Time: 3:30pm

Length: 30 minutes

Description: Created, produced and hosted by former professional

ballerina Miranda Esmonde-White, the continuing series CLASSICAL STRETCH helps people of all ages and fitness levels rebalance their bodies, increase mobility and keep

joints healthy and pain-free.

Program Title: One Night in March

Airdate: 1/21 (ETVW)
Time: 7:00am

Length: 30 minutes

Description: Mississippi State University's basketball program

during the Civil Rights movement is highlighted.

WOMEN

Program Title: Women Outward Bound

Airdate: 1/16 (ETVW) Time: 7:00am

Length: 60 minutes

Description: The first women to participate in an Outward Bound

survival school course in 1965 are profiled.

Series Title: Carolina Stories #204

Episode Title: Modjeska Simkins-Makin' A Way Out of No Way

Airdate: 1/20 (SCC) Time: 9:00pm

Length: 60 minutes

Description: Classic documentary profiles South Carolina civil

rights matriarch and human rights activist, Modjeska

Monteith Simkins (1899-1992).

Series Title: Southern Lens #313

Episode Title: Before Rosa: The Unsung Contribution of Sara Mae

Flemming

Airdate: 2/17 (SCC) Time: 9:30pm

Length: 30 minutes

Description: Sarah Mae Flemming refuses to give up her seat on

the bus in Columbia, SC, and is assaulted by the driver.

Program Title: Evening with Debra Lee

Airdate: 2/18 (ETVW) Time: 8:00am

Length: 60 minutes

Description: The life and career of one of the nation's top women

in media and entertainment is explored.

Series Title: Carolina Stories #601

Episode Title: Georgia O'Keeffe: A Woman On Paper

Airdate: 3/16 (SCC) Time: 8:00pm

Length: 30 minutes

Description: Georgia O'Keeffe's time as an instructor at South

Carolina's Columbia College in the fall of 1915 and spring

of 1916.

Program Title: Powder & the Glory

Airdate: 3/16 (SCC) Time: 8:30pm

Length: 90 minutes

Description: Elizabeth Arden and Helena Rubinstein began what is

now a \$150 billion health and beauty industry.

Series Title: Palmetto Scene #2006

Airdate: 3/19 (SCC), 3/22 & 3/24 (ETVW)

Time: 8:30pm, 4:00pm, 6:30pm

Length: 30 minutes

Description: Women of Impact. Features women who are making

a mark in SC.

Program Title: Anne Morgan's War

Airdate: 3/23 (SCC) Time: 8:00pm

Length: 60 minutes

Description: American heiress Anne Morgan helped rebuild

Picardy, a region in northern France, after World War I.

Program Title: Revolution of the Heart: The Dorothy Day Story

Airdate: 3/24, 3/27 (ETVW)
Time: 8:00am, 2:00pm
Length: 60 minutes

Description: Archival footage and interviews trace the life of

social activist and Catholic convert Dorothy Day.

Program Title: Summoned: Frances Perkins and the General Welfare

Airdate: 3/29 (ETVW) Time: 2:00pm

Description: The life of Frances Perkins, the first woman

appointed to a U.S. Presidential cabinet, is explored.

Program Title: Singular Airdate: 3/29 (SCC) Time: 9:00pm

Length: 60 minutes

Description: The story of Cecile McLorin Salvant, a talented jazz

singer with a timeless voice, is showcased.

Program Title: Marian McPartland: First Lady of Jazz

Airdate: 3/30 (SCC) Time: 8:00pm

Length: 30 minutes

Description: British pianist enamored of jazz becomes beloved

NPR radio host whose weekly interviews and duets

chronicle decades of contemporary jazz.

AGING/SENIORS/DISABILITIES

Program Title: Cyber-Seniors

Airdate: 1/23 (ETVW) Time: 7:00am

Length: 60 minutes

Description: Senior citizens take their first steps into cyber-space

under the tutelage of teenage mentors.

Program Title: Boomer's Guide to Growing Older

Airdate: 1/23 (ETVW) Time: 8:00am

Length: 30 minutes

Description: Experts discuss how baby boomers can manage their

own health issues while caring for aging parents.

Program Title: Men Caring Airdate: 1/23 (ETVW)

Time: 8:30am

Length: 30 minutes

Description: Men Caring tells the story of three men who are the

primary caregivers for adults with disabilities.

Program Title: Going Home

Airdate: 3/31 (ETVW) Time: 6:30am

Length: 60 minutes

Description: The journey towards inclusion for people with

intellectual disabilities is examined.

MAKING IT GROW

<u>January</u>

Join us for "Making It Grow" **January 7** at 7pm on SCETV as we broadcast from ETV Upstate in Spartanburg, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel to answer gardening questions by Clemson Extension Agents Cory Tanner and Tony Melton along with Durant Ashmore from Durant Ashmore Landscape Nursery. Fellow Agent Terasa Lott will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. She will also give questions from our live Facebook stream of the show.

Our first segment of the new year will be a visit from one of The SC Department of Agriculture's SC Chef Ambassadors, Jessica Shillato of Spotted Salamander restaurant and catering in Columbia, SC. Jessica visits with Amanda and shows how to make one of her favorite collard dishes - Sweet and Sour Collards.

All this and more on the next "Making It Grow".

Join us for "Making It Grow" **January 14** at 7pm on SCETV as we broadcast from ETV Upstate in Spartanburg, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel to answer gardening questions by Jay Moore, Dr. Kevin Parris and Jason Bagwell from Spartanburg Community College. Clemson Agent Cory Tanner will fill in for Terasa Lott and will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Cory will also give questions from our live Facebook stream of the show.

Our featured segment will be a visit to the Middling Cotton Gin in St. Matthews, SC as we follow this state of the art process of ginning cotton.

All this and more on the next "Making It Grow".

Join us for "Making It Grow" **January 21** at 7pm on SCETV as we broadcast from ETV Upstate in Spartanburg, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel to answer gardening

questions by Davis Sanders and Jim Borenstein from South Pleasantburg Nursery and Rebecca Gregory from Winslett's Produce Market. Clemson Agent Terasa Lott will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Terasa will also give questions from our live Facebook stream of the show.

Our featured segment will be a visit with the Aiken Young Farmers Agribusiness Association. Every school with an agriculture class must have an adult component. On this trip we visit with that class as they are propagating and preparing for an upcoming event. All this and more on the next "Making It Grow".

Join us for "Making It Grow" **January 28** at 7pm on SCETV as we broadcast from ETV Upstate in Spartanburg, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by Clemson Agent Tony Melton along with Jay Moore from Spartanburg Community College and Davis Sanders from South Pleasantburg Nursery. Clemson Agent Vicky will fill in for Terasa Lott and will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Vicky will also give questions from our live Facebook stream of the show.

Our featured segment will be a visit to Edgefield, SC to learn more about their annual Camellia Tea.

All this and more on the next "Making It Grow".

<u>February</u>

Join us for "Making It Grow" **February 4** at 7pm on SCETV as we broadcast from ETV Upstate in Spartanburg, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by Rebecca Hussey from Winslett's Produce Market in Easley, SC along with Jim Borenstein and Davis Sanders from South Pleasantburg Nursery in Greenville, SC. Clemson Agent Terasa Lott and will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Terasa will also give questions from our live Facebook stream of the show.

Our featured segment will be with Katie Dickson of Moore Farms Botanical Garden as she shares with us how to create floral arrangements with some of her favorite winter plants. All this and more on the next "Making It Grow".

Join us for "Making It Grow" **February 11** at 7pm on SCETV as we broadcast from ETV Upstate in Spartanburg, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by Clemson Extension Agents Drew Jeffers and Tony Melton along with Jay Moore from Spartanburg Community College. Clemson Agent Vicky Bertagnolli will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Vicky will also give questions from our live Facebook stream of the show.

With Valentine's Day coming up, our featured segment will be with Clemson University Associate Professor Dr. Jim Faust as he shows us an experiment, he did with his students using home remedies to make roses last longer in your vase.

All this and more on the next "Making It Grow".

Join us for "Making It Grow" **February 18** at 7pm on SCETV as we broadcast from ETV in Columbia, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by Keith Mearns from Historic Columbia, Andy Cabe from Riverbanks Zoo & Garden and Dr. John Nelson from the AC Moore Herbarium. Clemson Agent Vicky Bertagnolli will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Vicky will also give questions from our live Facebook stream of the show.

Spring is around the corner and that means it will be time for garden tours. One garden that has been featured on the Garden Club of Charleston's house and garden tour is the garden of Bill and Hildie Lyddan. They have created a "green and white" themed garden that compliments the architecture of their house and also includes some water features.

All this and more on the next "Making It Grow".

Join us for "Making It Grow" **February 25** at 7pm on SCETV as we broadcast from ETV in Columbia, SC. Clemson Extension Agent

Amanda McNulty will be joined on the panel by fellow Clemson Agent Adam Gore, Eric Shealy from Riverbanks Zoo & Garden and Lori Watson from Millcreek Greenhouses. Clemson Agent Terasa Lott will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Terasa will also give questions from our live Facebook stream of the show.

Team Making It Grow travels to Columbia, SC to Paradise Plants Plus to talk with Dan Clayton about all their varieties of camellias.

All this and more on the next "Making It Grow".

March

"Making It Grow" preempted on **March 3rd** due to network pledge programming.

Join us for "Making It Grow" **March 10** at 7pm on SCETV as we broadcast from ETV in Columbia, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by fellow Clemson Agent Tony Melton along with Dr. John Nelson from the AC Moore Herbarium and Jackie Moore from the SC Department of Agriculture. Davis Sanders from South Pleasantburg Nursery will fill in on Facebook and share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Davis will also give questions to the panel from Facebook.

This is a special ETV Pledge show so we will be offering SC Agritourism tours and items as "thank you gifts" for those calling in and donating. All this and more on the next "Making It Grow".

Join us for "Making It Grow" **March 17** at 7pm on SCETV as we broadcast from ETV in Columbia, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by fellow Clemson Agent Jackie Jordan, Andy Cabe from Riverbanks Zoo & Garden and Dr. John Nelson from the AC Moore Herbarium. Clemson Agent Vicky Bertagnolli will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Vicky will also give questions from our live Facebook stream of the show.

Farm to Table events are growing in popularity and for our featured segment, we highlight the upcoming Sumter Rotary Farm to Table event.

All this and more on the next "Making It Grow".

Join us for "Making It Grow" **March 24** at 7pm on SCETV as we broadcast from ETV in Columbia, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by fellow Clemson Agent Adam Gore, Keith Mearns from Historic Columbia and Lori Watson from Millcreek Greenhouses. Clemson Agent Terasa Lott will share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Terasa will also give questions from our live Facebook stream of the show.

The SC Commissioner School for Agriculture allows high school students the opportunity to gain hands-on experience in agriculture at a week-long camp at Clemson University each summer. One of the experiences is an etiquette class taught by Blanche Weathers, the wife of Commissioner Hugh Weathers, to help prepare young people for formal dinners as they enter college and the workforce.

All this and more on the next "Making It Grow".

Join us for "Making It Grow" **March 31** at 7pm on SCETV as we broadcast from ETV in Columbia, SC. Clemson Extension Agent Amanda McNulty will be joined on the panel by fellow Clemson Agent Tony Melton along with Dr. John Nelson from the AC Moore Herbarium. Davis Sanders from South Pleasantburg Nursery will fill in on Facebook and share "Gardens of the Week" pictures and will also give the panel the "Question of the Week" for a more in-depth conversation about a timely topic. Davis will also give questions to the panel from Facebook. It's crab season so Team Making It Grow headed down to Hudson's Seafood House on the Docks and talked with Andrew Carmines about their soft shell crab operation and also some of his favorite dishes.

All this and more on the next "Making It Grow".